• Upgrades have been completed! Including conversations, 😁😎🏀⚾⚽ Emojis and more.. Read more



Problems Micronor pill & people!

#1
Hi All

I wondered if anyone else has had the problems i've had concerning the contraceptive pill? I was on Femodene/Femodette for 16 years without a prob and have never been under 10 stone in that time (i am 5 ft 3) Over the last couple of years i gradually got up to 13 stone and the FP clinic put me onto Micronor as its progestogen only and weaker. I have lost 22 Ibs on Cambridge since then so far and i am now having a period every 2 weeks because thay tell me my body isnt getting enough food to ingest the pill - but they wont change my pill !! They are just bullying me about my diet and saying that if i want to stop the periods then "eat properly" i told them i had no intention of doing that. My CD Counsellor is furious with them and says i should find another doctor. Can anyone recommend a suitable pill that they get on with please? I'm SO fed up!

I'd be really grateful for any help/advice/similar experiences!

Thanks guys x
 
Get Rid of this ad and join in on the conversation for free today! Tap here!
#2
Well I've been on Femodene for a little while but am having massive period disruption - as I know are a lot of other people on VCLD's regardless of whether they are on the pill so I am not sure there is any pill that would be any better. It isn't pretty rubbish that your doctors aren't more supportive, I have explained my situation to my GP and we've agreed that I will continue on the pill until coming off Cambridge and then see if my periods settle down.

Hope yours sort themselves out too, sorry I didn't have a more useful reply! Kx
 
#3
I have been on Micronor before I went on CD and was taking two pills per day due to my weight....if your over 11 stone you should be on two tabs...cos its so low progestrogen

My symptom may be different as I'm going through peri-menopause (lead up to menopause)

Since I have lost 3 stone the FP Clinic has said I only need to take 1 per day now....they were pleased Id lost w8 and no mention of how I'd lost the w8 either...and that I was also continuing to loose it...

I have intermittent TOTM..but that cos of my situation sometimes I spot othere times its full on...and heavy (sorry tmi)

Dont what ever you do go on Cerazette pill you wont loose w8 with that one...its a POP but have a 6 hours window to take it...

I felt awful on Cerazette...not myself at all...

How long have you been taking pill - it takes three months to settle anyway...

btw Im 5"2' so not far from your sizing.
 
#4
Just a quick reply from me.
I am not on the pill - in fact I have the implant.
Before starting CD I had not had a period for the whole year i had my implant but when on CD found i had a period every 2-3 weeks and they were really bad.
I done some research on this and found something saying that because fat stores hormones and you are losing fat then there is extra hormone floating around inside your body not being absorbed as usual and so you start having periods again - or something like that. Your hormones should eventually catch up with your body and only produce enough for your new size but it takes a bit of time to adjust so just hold on.
So stick with the diet and it should hopefully calm down in a bit.
And tell those bloody doctors to go piss off -
peachy
x
 


Similar threads